Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator

Rui Xu, M. A. J. Chaplain, F. A. Davidson

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    A Lotka–Volterra type reaction–diffusion predator–prey model with stage structure for the predator and time delay due to maturity is investigated. By successively modifying the coupled lower–upper solution pairs, sufficient conditions independent of the effect of spatial diffusion are derived for the global convergence of positive solutions to the proposed problem.
    Original languageEnglish
    Pages (from-to)388-401
    Number of pages14
    JournalApplied Mathematics and Computation
    Volume176
    Issue number1
    DOIs
    Publication statusPublished - 2006

    Keywords

    • Reaction-diffusion
    • Stage structure
    • Time delay
    • Predator-prey model

    Fingerprint Dive into the research topics of 'Global convergence of a reaction-diffusion predator-prey model with stage structure for the predator'. Together they form a unique fingerprint.

  • Cite this